Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 384045, 17 pages
http://dx.doi.org/10.1155/2012/384045
Research Article

Jensen's Functionals on Time Scales

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Received 5 July 2012; Accepted 6 September 2012

Academic Editor: Ti-Jun Xiao

Copyright © 2012 Matloob Anwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, Ein Maßkettenkalkul mit Anwendung auf Zentrumsmannigfaltigkeiten [Ph.D. thesis], Universitat Wurzburg, 1988.
  2. R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities & Applications, vol. 4, no. 4, pp. 535–557, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar
  4. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar
  5. M. Anwar, R. Bibi, M. Bohner, and J. Pečarić, “Integral inequalities on time scales via the theory of isotonic linear functionals,” Abstract and Applied Analysis, vol. 2011, Article ID 483595, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Bibi, M. Bohner, J. Pečarić, and S. Varosanec, “Minkowski and Beckenbach-Dresher inequalities and functionals on time scales,” In press.
  7. J. Baric, R. Bibi, M. Bohner, and J. Pečarić, “Superquadratic functions on time scales,” In press.
  8. M. Krnić, N. Lovričević, and J. Pečarić, “Jessen’s functional, its properties and applications,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 20, no. 1, pp. 225–248, 2012. View at Google Scholar